MathSciNet Relay Station
MathSciNet bibliographic data
MR1500818 34B05 (34L10)
Birkhoff, George D. Boundary value and expansion problems of ordinary linear differential equations. Trans. Amer. Math. Soc. 9 (1908), no. 4, 373–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement